It is currently Thu Aug 24, 2017 7:01 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Jan 28, 2013 2:13 pm 
Offline
New Poster
New Poster

Joined: Mon Jan 28, 2013 2:04 pm
Posts: 2
Hey guys I recently quit smoking heroin and though it was a short stint 2 months It was still hell. I quit a week ago today and have been on subs since last tuesday. I started at 4mg then tapered down to 2.5 the next day followed by 1.5 then 1mg then .5 for the next 2 days and today i took .25 I still have a few pills left and the doc that prescribed me said I could walk away tomorrow and feel hardly anything. I've been on this forum reading constantly since the first day and I just want to thank all of you for being open and supportive. Im a little worried that I just pushed back withdrawals a week any advice info or tips would be greatly appreciated thanks a ton.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jan 29, 2013 12:27 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Thu Dec 08, 2011 2:41 pm
Posts: 207
Livininaliquorstore (cool name btw), your doctor is right, you can walk away right this minute, and I think that you should. Whatever you do, do not read more stories on the Internet. They can make your brain start to worry and then if it starts thinking about the bad symptoms enough, it will make them happen. A lot of medical science, like curing cancer and stuff, has to do with believing, and the brain can heal if it has the proper instructions. So instruct it to have no withdrawals, and stop reading the Internet. Unfortunately the Internet is filled with many horror stories. A lot of people that come off of suboxone do not come to the Internet to post their stories so you don't see many of them.

You are very very lucky you were only on heroin for a short time and I am so proud of you for realizing you need to stop now. I promise you, if you go back to it, you will not be able to walk away without a terrible struggle. A lot of withdrawal has to do with tollerance and how long your brain has gone without making its own endorphins. The dose of suboxone you are at right now will not give you a physical struggle. You will probably have minor symptoms that will last 2 or 3 days but then they will be gone. If anything, the struggle will be mentally. This is because your brain thinks that it needs the drug. But thankfully, you have not been on opiates more than 3 months, so your brain should bounce back fairly quickly. Whatever you do, do not give up. Keep understanding that although your brain will be confused for a week or 2 as to thinking it needs opiates to survive, do not give up. The feeling will soon pass. If you go back to opiates, it will be harder and harder to stop them.

I congradulate you for going on suboxone and getting off of heroin the proper way and tapering the proper way -- quickly. I am not a doctor and don't know much about treating opiate addiction professionally, but I have always believed that unless you were on opiates for a very long time, you should just use subx to detox and be done with it -- and not use it to maintain suboxone for a year because this can just make your brain continue to be addicted to the opiated. You have only been on heroin fora short period of time, so you should bounce back to your old way of thinking rather quickly.

Jumping from .25 mg a day, you may feel like you are tired and not have much energy for a couple days because your brain does not have the explosion of endorphins that is used to. You might have trouble sleeping, but if you take Valerian Root (found in the vitamin section of Wal-mart), you will sleep fine. You may have some leg cramps, and if you take naproxen (I think that's advil?) and use a heating pad, it should go away within 30 minutes of using the heating pad. You may feel depressed because you will not be making endorphins or have a dopamine rush, but do not worry. You have only been using a couple months and your brain will soon go back to the chemical balance it was once at. You might have depression or anxiety but it should only last a week and be fully back to normal in a month for sure. Whatevr you do, do not give in and use opiates again or else the process will start all over agian, and if you are on them longer next time, it will be even harder and more painful to quit.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jan 29, 2013 3:04 am 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Tue Dec 04, 2012 1:16 am
Posts: 94
Yes, you are one of the lucky ones, as far as duration on H.

If we can assume that you used every day, and your dosing amount was lowish, as this was your first go on H, then yes, you be finer than in a diner,much better than a liquor store)

You should do what your dr says, in this instance, and I would assume that you may miss any real symptoms, or get a week of mild sleep interruption,.

I think you will be pleasantly surprised, by how little your symptoms will be.

Please keep us posted, and let us know how you go.
Please stay away from bupe, if you can, in ny future prospects. Bupe is like the devil himself, in regards to duration of WD.

If you stop now, and never use again, your reward will be unfathomably good, and you could prob. avoid relapse. Don;t let your mind, get used to opiates,.you have every chance of avoiding re-use.

HS


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Jan 30, 2013 1:21 am 
Offline
New Poster
New Poster

Joined: Mon Jan 28, 2013 2:04 pm
Posts: 2
Thanks for all the support guys today was fine with no sub it was a little rough start getting out of bed and getting ready. but throughout the day i had just minor stomach cramps and a little bit of a general off feeling but yeah im feeling good ready to keep going.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group